Took I pill and I have light periods only for 2 days could I be pregnant?

Took I pill and I have light periods only for 2 days could I be pregnant?
I am 23 years old .I had my period on 29 may 2013 to 1 st june 2013 ( I have very regular periods) ..I had unprotected sex on 11th & 12th june 2013. I had I pill on 12th june 2013 afternoon ( within 24 hours ) my boyfriend ejaculated outside me not inside me but to be safe I tool IPILL. I got bleeding on 26th june 2013 which was light and lasted till 27th june 2013 I had stomach cramps like I have in periods . was this my period or I am pregnant?
miki
Asked Jun 28, 2013

If you are looking for a place to share your travel photos and stories, then try BigRoom.

There is almost no way you are pregnant if you took the pill right the next day. You should be worried if you'd take it after 2 or 3 days (only works 72 hours). I think it was just your period so you can calm down. Wait a little and if you'll have any symptoms take a pregnancy test. And don't stress yourself too much because then you might not get your period on time and it will be all just worse. Take care!
overthinker_1
Answered Jun 28, 2013

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Categories